# SDR USA2009F00001

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Condition: Out Of Limits
- Location: L2 Door
- Part time: 17,385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR ASSIST BOTTLE WAS FOUND OUT OF LIMITS.  MX REPLACED THE L2 DOOR ASSIST BOTTLE.  (K)
